# SDR USAA920081906

- Difficulty date: October 4, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6109453 GALVANIC CORROSION ON FLOORBEAM AT FR66 Y512.  REPLACED FLOORBEAM AT FR66, Y512 IAW A320 SRM 51-72-11.
